# SDR FDEA201310132485

- Difficulty date: October 13, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N832853
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER SILL INBD ANGLE BS 690 -730 FOUND CORRODED AND CHAFED AT UPPER SURFACE.  REMOVED AND REPLACED IAW SRM 51-40-02 REV.109 AND DWG 143N8322 SHT.1 REV.K. REPAIR IS MAJOR.
